MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level.The customer's blood glucose levels were 205 mg/dl, 61 mg/dl, 558 mg/dl to 400 mg/dl.The customer had been using the insulin pump system within 48 hours of high blood glucose level event.The customer treated high blood glucose level with bolus.The customer was neither in emergency room, nor admitted into hospital, nor was emergency medical services dispatched as a result of high blood glucose levels.The customer alleged the insulin pump for under delivery she was running high.The drive support cap appeared normal.The insulin pump passed the displacement test and high pressure test.The customer noticed tiny air bubbles in the reservoir while troubleshooting for high blood glucose level.The insulin pump and reservoir will not be returned for analysis.

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10117430
Report Number2032227-2020-125940
Device Sequence Number19699941
Product Code FRN
UDI-Device Identifier20763000273334
UDI-Public(01)20763000273334(17)230120(10)HG41F3Y
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/20/2023
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG41F3Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient Weight84